MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 20132-214
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
When we plugged in to test the apc straight fire message box appeared on the erbe machine stating device not connected.We reconnected, unplugged, reconnected and had the same issue.Switched out erbe machine-same message appeared-opened another straight fire and it worked.

Brand Name
ERBE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
2225 northwest pkwy se
marietta GA 30067
MDR Report Key9426197
Report Number9426197
Device Sequence Number2237226
Product Code GEI
UDI-Device Identifier04050147013902
UDI-Public(01)04050147013902
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20132-214
Device Catalogue Number20132-214
Device Lot Number132348
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/18/2019